See what questions
a doctor would ask.
Propulsive gaitdue to medications: Propulsive gait due to medications is an abnormal type of gait in which a person walks with the head and neck bent over and the posture is stooped and inflexible. See detailed information below for a list of 6 causes of Propulsive gaitdue to medications, Symptom Checker, including diseases and drug side effect causes.
The following medical conditions are some of the possible
causes of Propulsive gaitdue to medications.
There are likely to be other possible causes, so ask your doctor
about your symptoms.
Listed below are some combinations of symptoms associated with Propulsive gaitdue to medications, as listed in our database. Visit the Symptom Checker, to add and remove symptoms and research your condition.
Some of the comorbid or associated medical symptoms for Propulsive gaitdue to medications may include these symptoms:
The list below shows some of the causes of Propulsive gaitdue to medications mentioned in various sources:
This information refers to the general prevalence and incidence of these diseases, not to how likely they are to be the actual cause of Propulsive gaitdue to medications. Of the 6 causes of Propulsive gaitdue to medications that we have listed, we have the following prevalence/incidence information:
The following list of conditions have 'Propulsive gaitdue to medications' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Propulsive gaitdue to medications or choose View All.
Ask or answer a question about symptoms or diseases at one of our free interactive user forums.
Medical story forums: If you have a medical story then we want to hear it.
Doctor-patient articles related to symptoms and diagnosis:
These general medical articles may be of interest:
Search Specialists by State and City